# SDR CA150323009

- Difficulty date: March 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 2,625 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 6122 · Propeller Governor
- Part: Idler Gear
- Part number: 533750
- Condition: Damaged
- Location: Prop Governor
- Component: Governor, Woodward
- Component part number: 8210137H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING O/H OF 2 PROPELLER GOVERNORS THE IDLER GEAR, P/N 5337-050, WAS FOUND WITH THE BUSHING INSERT MISSING.  THESE 2 PROPELLER GOVERNORS WERE RECEIVED WITH BEARINGS INSTALLED IN THE PLACE OF THE BUSHING, HOWEVER WERE INADVERTENTLY DISCARDED AT DISMANTLE.  NO BEARINGS ARE IDENTIFIED IN THE IDLER GEAR AREA FOR THIS MODEL OF PROPELLER GOVERNOR.  THERE WERE NO REPORTED DISCREPENCIES IN THE FIELD FOR THESE PROPELLER GOVERNORS.
